# SDR SROM2008007

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bar
- Part number: 43100001
- Condition: Cracked
- Location: Seat
- Component: Seat, 87513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACKED SPREADER BARS ON PASSENGER SEATS.  REPAIRED CRACKED SPREADER BARS ON PASSENGER SEATS IN ACCORDANCE WITH CPAI EO C007-2525-B737-01 AND FAA DER APPROVED 8110-3, 080-1226-08-471 AND ASI DRAWING 2520471-1, REV IR, DATED MARCH 19, 2008.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE CARD 160, DATED 02/28/08.
